# SDR YENA201904280241

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 37,387 hours, 24,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND WITH CRACK DAMAGE ON THE LT WING LEADING EDGE SKIN (P/N 190-31693-401) CUT-OUT BETWEEN RIB 19/20 AND A DENT (4.970" L X 1.885" W X 0.049" D) BETWEEN RIBS 20/21. THESE DAMAGES WERE OUTSIDE THE LIMITS OF THE SRM AND WAS CONTACTED FOR REPAIR DISPOSITION. PROVIDED REF /2/ ETD WHICH PROVIDED APPROVAL TO REPAIR THE CRACK AS PER REF /4/ SRM & THE DENT AS PER REF /3/ SRM AS PERMANENT REPAIR. AEROMAN ISSUED REF /1/ EA TO ACCOMPLISH THE REPAIR AS PER REF /2/ WITHOUT DEVIATION.  EC/TC E19-240-01 ACCOMPLISHES THE REPAIR AS PER REF /1/ EA WITHOUT DEVIATION; THIS REPAIR HAS BEEN APPROVED BY REF /2/ ETD. THIS REPAIR HAS BEEN CLASSIFIED AS MAJOR.
